Will that nasal spray increase the pressure in eyes?

Possible. Nasal spray containing steroid medicine may increase eye pressure. This is more likely to occur with daily use for longer than 10 days. Although pressure increase is uncommon, it can cause vision loss from glaucoma. You should have an eye examination shortly after starting this medication to determine whether your eye pressure is increased and whether you are at risk of glaucoma.
Possibly. There are a number of different nasal sprays and ones that contain steroid and some other drugs may in some people raise the pressure in the eyes. The label that came with the spray will contain full details. If you have concerns, a brief call to your ophthalmologist will help.

Related Questions

I used aqueous nasal spray for nose, during the year I got visual disturbance, eye pain, eyes looking different direction. Did I get the side effect?

What kind? Is it a rx or otc spray? Is it a nasal steroid or antihistamine? Rarely, steroid nasal spray may lead to glaucoma which is genetically determined. Need to stop the nasal spray and find an alternative but it is only prudent to consult an eye doctor since glucoma can lead to blindness. Read more...

I have been having pain in between eyes and nose for 3 months now. I have tried artificial tears and nasal spray but hasn't worked, what could be wron?

Sinus headache. Sinuses are empty spaces around the eyes inflammation in sinuses can cause pain radiating to the eyes. Consult your physician to do a sinus x-ray and treat. Read more...
Sinus congestion. Your symptoms seem consistent with sinus congestion. Consider using nasal decongestants or antihistamine allergy medications. If your symptoms do not decrease, consider an ears, nose, throat consultation.. Read more...

Experiencing a lot of pain more in my left side of my face around eyes, nose and constant headache. I suffer with sinus problems but this is worse than I had previously taken nasal spray and naproxen?

See a doctor. Please consult a doctor especially ENT. If you had chronic sinus problem you may have infection that requires oral antibiotics to clear sinus infection. You may need imaging of your sinuses to role out the diagnosis. Yes, sinus problem could cause pain around the eye, nose and headache. Read more...

Is it safe to use steriod eye drops for dry eyes and steriod nasal spray along with allergy pills?

Combination of meds. Steroid eye drops should only be used for allergic conjunctivitis and not for dry eyes. It is safe to use nasal steroid sprays in conjunction with antihistamine tablets. The nasal steroid sprays are the most effective treatment for nasal allergies and can sometimes also help the eye symptoms. Read more...
Yes, with limits. If you are using a mild steroid drop such as Lotemax or alrex. These can be used for up to a month safely. You should discuss longer term use with your eye doctor. Using nasal steroids alone for long periods may lead to cataracts or glaucoma. You should have you eyes examined and intraocular pressure measured at least once a year when on nasal steroid medications. Allergy pills may cause dryness. Read more...
No and yes. Steroid eye drop is not to be used for dry eyes. If you have already been using artificial tear regularly without benefits, there are other safer options such as plugging the duct passage to the nose (it takes no more than 5 minutes and is painless), a trial with Restasis, and more recently processed autologous serum (using your own serum). Steroid nasal spray and allergy pills are ok. Read more...

Fluid behind eardrums, nasal spray doesn't work and I am now in some pain, I can feel pressure in my ears?

Middle ear effusion. Fluid behind the ear drum can occur with or without infection. Causes include colds, sinusitis, Eustachian tube dysfunction, allergies to name a few. Generally first line treatment include use of oral and nasal decongestants and active inflation of ears. If this does not help some patients may need to have tubes placed. Talk with your doctor about being referred to an ENT. Read more...

I have high blood pressure. Very congested nasal passage. I use mass-produced nasal spray daily. Coricidin HP does me no good. What should I use?

Get off of the spray. If you are using anything other than a nasal steroid or saline, you may have what's called rhinitis medicamentosa which may cause long-term damages to the nasal tissue. To wean you off the spray, you may need even a short-course of oral cortisone. If the symptoms recur after you have recovered, then consider seeing an allergist. Read more...
Nasal sprays. that are Over-the -counter cannot be used for more than 2 days. A prescription steroid Nasal spray is much more effective for congestion. Mucinex (guaifenesin) (Plain) is a safe OTC mucolytic in view of hypertension. Get well. Read more...